# SDR QXEA2011011300018

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RT SIDE AND LT SIDE FS 280.00 BEAM CRACKED.  REMOVED LT AND RT INTERCOSTALS AND 280 BEAM IAW SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01.  PREPARED LT AND RT BEAMS FOR INSTALL IAW SRM 51-40-11-001-001-A01.  INSTALLED LT AND RT BEAM IAW SRM 51-42-06-001-001-A01. INSTALLED LT AND RT INTERCOSTALS IAW SRM 51-42-21-001-001-A01.  TOP COATED AREAS IAW SRM 51-25-16-001-A01.
